Molluscum and minocycline

Patient

Q: Hello doctor,

I'm a 33-year-old woman and have been diagnosed with molluscum contagiosum. I have bumps on my bikini line and I suspect that the same bumps are now appearing near the acne on my face. My doctor had me treated for the bumps on my bikini line with liquid nitrogen and I don't know if I should go back for the possible new outbreak on my neck. I have also been breaking out in hives since being dignosed, which the doctor thinks is because of the minocycline I take for my acne. I have been advised to stop taking the medication for 2 weeks and observing the changes. I don't see a difference. I have been breaking out in hives even after stopping the medication. I'm also applying retin A cream on my acne. Is it alright for me to take minocycline and use the retin A for the acne while I have molluscum and should I get the bumps on my neck treated too?

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Is there a home remedy I can try to get rid of a wart inside my nose. I have had it for several years and my dermato...

Q: Hi i have been having redness and swelling of my urethra, and also the skin underneath the head of my penis has becom...

Q: I have noticed some warts on my genitals, i once had one when i was 22 years old, and was removed by the doctor in my...

Q: About four months ago, a small mole I have had my entire life bled once. The amount was so slight that I didn't even ...

Q: I am posting a picture of a woman's scalp. The person suffers from MS even though I don't think that has anything to ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews